# SDR DXTA2016082606292

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 10,206 hours, 7,963 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE HAD A LOUD BANG AND RED LINED ITT AT ABOUT 500' AFTER TAKEOFF.  REDUCED POWER TO IDLE.  ENGINE CONTINUED TO RUN AT IDLE WITH AN ITT ABOUT 600 AND A LOUD WHINE.  CONTINUED WITH IN FLIGHT PRECAUTIONARY SHUTDOWN.  ENGINE VIBRATION ANNUNCIATOR WAS ALSO ON.  R & R RT ENGINE IAW AMM 72-00-00.  OPS AND LEAK CHECKED.
